# SDR AALA20100322AFW01

- Difficulty date: March 22, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 70,797 hours, 11,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 347 FLOORBEAM UPPER CAP RIGHT BUTTLINES 34 TO 55 CORRODED.  ACCOMPLISHED REPAIR PER EA 009619.
